# SDR F3LA200800071

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-111
- Aircraft serial: 1560
- Aircraft time: 23,203 hours, 10,080 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: D5764004000060
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C CHECK, MAINTENANCE REPORTED CORROSION FOUND ON RIGHT WING AILERON HINGE SEAL NEAR OUTBOARD HINGE LOCATION.  MAINTENANCE REMOVED AND REPLACED AILERON SEAL IN ACCORDANCE WITH REQUIREMENTS OF A319 SRM 51-72-11 AND EA A9-57R-30062.  TOUCH PAINTING PERFORMED IN ACCORDANCE WITH A319 SRM 57-61-21-K-FIGURE 211.  FOLLOWING COMPLETION OF INSTALLATION AND PAINT, SEAL AND AILERON WERE INSPECTED AND FOUND ACCEPTABLE.
